Alert archive / Washington / Gale Watches in 2025

Gale Watch 21, NWS Seattle, WA

November 22, 2025

NWS Seattle, WA issued this gale watch at Nov 22, 2025, 2:14 AM PST. It took effect at Nov 23, 2025, 10:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 22, 2025, 2:14 AM PST (10:14 UTC)
In effect from
Nov 23, 2025, 10:00 AM PST
Expired
Nov 22, 2025, 2:44 PM PST
In force
Issued by
NWS Seattle, WA

The text

As transmitted.

252 
WHUS76 KSEW 221014
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
214 AM PST Sat Nov 22 2025

PZZ132-221815-
/O.EXB.KSEW.SC.Y.0158.251123T0300Z-251123T1500Z/
/O.NEW.KSEW.GL.A.0021.251123T1800Z-251124T1500Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
214 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

* WHAT...For the Small Craft Advisory, 15 to 20 kt with gusts to
  25 kt. For the Gale Watch, west winds 15 to 25 kt with gusts to
  35 kt possible.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, from 7 PM this evening to 
  7 AM PST Sunday. For the Gale Watch, from Sunday morning 
  through Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Wind gusts will briefly decrease to 20 kt
  in between the small craft advisory and the gale watch Sunday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ133>135-221815-
/O.EXB.KSEW.SC.Y.0158.251123T0300Z-251123T1500Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-Puget Sound and Hood Canal-
214 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
PST SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands, 
  Admiralty Inlet and Puget Sound and Hood Canal.

* WHEN...From 7 PM this evening to 7 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The strongest wind gusts are expected in
  Admiralty Inlet and in the Bellingham Bay, with a couple
  isolated gusts to 30 kt possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-221815-
/O.EXT.KSEW.SC.Y.0158.000000T0000Z-251124T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
214 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SUNDAY...

* WHAT...Southwest winds 15 to 20 kt gusting to 25 kt, and seas 8
  to 10 ft.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Gusty winds will pick up Saturday
  afternoon, and remain windy through Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-221815-
/O.EXT.KSEW.SC.Y.0158.000000T0000Z-251124T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
214 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST MONDAY...

* WHAT...West winds 15 to 25 kt and seas 10 to 15 ft.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Gusty winds will pick up Saturday
  afternoon, and remain windy through Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-221815-
/O.CON.KSEW.SC.Y.0158.000000T0000Z-251123T1400Z/
Grays Harbor Bar-
214 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WHAT...Rough bar conditions with combined seas 10 to 12 ft.

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

* ADDITIONAL DETAILS...Maximum ebb currents will occur around 530
  AM Saturday and 515 PM Saturday and 530 AM Sunday. The 
  afternoon ebb will be strong. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ131-221815-
/O.NEW.KSEW.GL.A.0021.251123T1800Z-251124T1500Z/
Central U.S. Waters Strait Of Juan De Fuca-
214 AM PST Sat Nov 22 2025

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

* WHAT...West winds 20 to 30 kt with gusts to 35 kt possible.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From Sunday morning through Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
2 follow-up statements
235 
WHUS76 KSEW 221736
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
936 AM PST Sat Nov 22 2025

PZZ132-230145-
/O.CON.KSEW.SC.Y.0158.251123T0300Z-251123T1500Z/
/O.CON.KSEW.GL.A.0021.251123T1800Z-251124T1500Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
936 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM PST SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY MORNING...

* WHAT...For the Small Craft Advisory, 15 to 20 kt with gusts to
  25 kt. For the Gale Watch, west winds 20 to 30 kt with gusts to
  35 kt possible.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, from 7 PM this evening to 
  7 AM PST Sunday. For the Gale Watch, from Sunday morning 
  through Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Wind gusts will briefly decrease to 20 kt
  in between the small craft advisory and the gale watch Sunday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

PZZ130-230145-
/O.CON.KSEW.SC.Y.0158.000000T0000Z-251124T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
936 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY...

* WHAT...Southwest winds 15 to 20 kt gusting to 25 kt, and seas 8
  to 10 ft.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-230145-
/O.CON.KSEW.SC.Y.0158.000000T0000Z-251124T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
936 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...

* WHAT...West winds 15 to 25 kt and seas 9 to 14 ft.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-230145-
/O.CON.KSEW.SC.Y.0158.000000T0000Z-251123T1400Z/
Grays Harbor Bar-
936 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WHAT...Rough bar conditions with combined seas 10 to 12 ft.

* WHERE...Grays Harbor Bar.

* WHEN...Until 6 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

* ADDITIONAL DETAILS...Maximum ebb currents will occur around  
  515 PM Saturday and 530 AM Sunday. The afternoon ebb will be 
  strong. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ133>135-230145-
/O.CON.KSEW.SC.Y.0158.251123T0300Z-251123T1500Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-Puget Sound and Hood Canal-
936 AM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM PST SUNDAY...

* WHAT...South winds 15 to 20 kt with gusts to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands, 
  Admiralty Inlet and Puget Sound and Hood Canal.

* WHEN...From 7 PM this evening to 7 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The strongest wind gusts are expected in
  Admiralty Inlet and in the Bellingham Bay, with a couple
  isolated gusts to 30 kt possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-230145-
/O.CON.KSEW.GL.A.0021.251123T1800Z-251124T1500Z/
Central U.S. Waters Strait Of Juan De Fuca-
936 AM PST Sat Nov 22 2025

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
MONDAY MORNING...

* WHAT...West winds 20 to 30 kt with gusts to 35 kt possible.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From Sunday morning through Monday morning.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased, but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
742 
WHUS76 KSEW 222244
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
244 PM PST Sat Nov 22 2025

PZZ132-230645-
/O.EXT.KSEW.SC.Y.0158.251123T0300Z-251124T1500Z/
/O.CAN.KSEW.GL.A.0021.251123T1800Z-251124T1500Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
244 PM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 AM PST MONDAY...
...GALE WATCH IS CANCELLED...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt
  tonight. West winds 15 to 25 kt with gusts up to 30 kt on
  Sunday.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 7 PM this evening to 7 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Brief wind gusts up to 35 kt possible
  Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-230645-
/O.EXB.KSEW.SC.Y.0158.251123T1500Z-251124T1500Z/
/O.UPG.KSEW.GL.A.0021.251123T1800Z-251124T1500Z/
Central U.S. Waters Strait Of Juan De Fuca-
244 PM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM PST
MONDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 7 AM Sunday to 7 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-230645-
/O.EXT.KSEW.SC.Y.0158.000000T0000Z-251124T0000Z/
Grays Harbor Bar-
244 PM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST SUNDAY...

* WHAT...Combined seas 10 to 12 ft. Bar conditions rough. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 4 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

* ADDITIONAL DETAILS...Maximum ebb currents will occur around 515
  PM Saturday and 530 AM and 600 PM Sunday. The Saturday and 
  Sunday evening ebbs will be strong.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ130-230645-
/O.CON.KSEW.SC.Y.0158.000000T0000Z-251124T0600Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
244 PM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SUNDAY...

* WHAT...Southwest winds 15 to 25 kt, with gusts up to 30 kt and
  seas 6 to 10 ft. 

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 10 PM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will become Northwest between 10 to
  20 kt Sunday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-230645-
/O.CON.KSEW.SC.Y.0158.000000T0000Z-251124T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
244 PM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
MONDAY...

* WHAT...Southwest winds 15 to 25 kt and seas 8 to 13 ft.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Winds will become Northwest on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133>135-230645-
/O.CON.KSEW.SC.Y.0158.251123T0300Z-251123T1500Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-Puget Sound and Hood Canal-
244 PM PST Sat Nov 22 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM PST SUNDAY...

* WHAT...South winds 15 to 25 kt. Gusts up to 30 kts for the
  Northern Inland Waters and Admiralty Inlet.

* WHERE...Northern Inland Waters Including The San Juan Islands, 
  Admiralty Inlet and Puget Sound and Hood Canal.

* WHEN...From 7 PM this evening to 7 AM PST Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Nov 21, 9:10 PM PST, 5 hours 4 minutes earlier.

Area forecast discussion, Nov 21, 9:10 PM PST, 5 hours 4 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
910 PM PST Fri Nov 21 2025

Drier conditions will linger tonight into Saturday for much of
the region. Widespread precipitation - lowland rain, mountain
snow - with breezy winds will move into the area from the North
Saturday night into Sunday. Cooler and unsettled weather will
continue into Monday, with an increased potential for an
organized system mid week into the Thanksgiving Holiday.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
A frontal system over British Columbia will kick off the
weekend, resulting in increased clouds over western Washington
and some rain at times across the northern Olympic Peninsula
and northern interior. Onshore flow will increase Saturday
afternoon with breezy winds along the northern coast and
Whidbey Island northward. This will also preclude the relatively
slow shift of the system over British Columbia southward into
western Washington Saturday night into early Sunday morning.
This will bring widespread precipitation and breezy winds
through Sunday. Snow levels Sunday morning will start around
5500-6000 ft gradually lowering to near 2000-2500 ft late Sunday
night. This will set the stage for expected accumulations
across all the mountain passes with a 60-70% chance of 1-2
inches by 10PM Sunday night.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Precipitation - especially over the higher terrain is expected
to linger into Monday - aided by the potential for a post
frontal convergence zone as well as a weak upper level shortwave
expected to clip the region. Snow levels will remain in 1500 to
2000 feet Monday, with storm total accumulations at the passes
in the 4 to 6 in range from Sunday through Monday. Precipitation
will taper off Monday evening with weak ridging is favored to
briefly dry out conditions on Tuesday, with Tuesday morning
looking to be the coldest of the week - some lowland locations
especially away from the water will dip to near freezing.

Ensembles continue to show the potential for a second Pacific
storm system to move into the region mid-week into the
Thanksgiving holiday - bringing another round of widespread
precipitation and breezy/gusty conditions. Snow levels at or
near pass levels on Wednesday would leave the door open for
potential snow accumulations and/or a wintery mix of
precipitation, including a small chance of freezing rain. This
has the potential to cause travel impacts especially for those
traveling across the Cascades ahead of the holiday. Beyond this
ensembles continue to highlight active and potentially
impactful weather through the weekend, especially through the
higher terrain.

&&

.AVIATION...
Upper level ridge weakening through Saturday. Weak front
dropping slowly southeast into the area beginning Saturday
night. Light flow in the lower levels.

MVFR ceilings through Saturday night with local IFR ceilings
mainly coast and Southwest Interior.

KSEA...MVFR ceilings through Saturday night. Southerly winds 4
to 8 knots. Felton

&&

.MARINE...
Seas remain elevated, 10-13 ft, and a Small Craft Advisory
remains in effect for the Coastal Waters and West Entrance
through Saturday (and possibly into Sunday too). Winds through
Saturday will generally range in 10-15 kt with a few gusts to 20
kt in the Northern Inland Waters. Winds will flip to W-SW on
Sunday as a front tracks through. Expect strong winds through
the Strait of Juan de Fuca with gales possible. Onshore flow
prevails early next week with high pressure offshore. Winds will
turn offshore again by Tuesday as the next systems approaches
from the west. 33

&&

.HYDROLOGY...
A weather system will move across western Washington late
Saturday into Monday for lowland rain and mountain snowfall. No
river flooding is expected during this period, but rivers will
rise. The potential exists for additional, heavier precipitation
during the middle of next week. However, uncertainty exists in
both the location and duration of precipitation. River levels
will continue to be monitored during this mid to late week
period.

JD

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 6 AM PST Sunday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm-Grays Harbor Bar.

     Small Craft Advisory until 4 PM PST Saturday for West Entrance
     U.S. Waters Strait Of Juan De Fuca.

&&

Nearby

Gale Watches in Washington, 2025Every gale watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.